# SDR AALA201902019008

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 55,265 hours, 22,628 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: DET0009
- Part serial: 09394
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE DETECTOR CHIME, AND LIGHT ON IN THE COCKPIT.  REPLACED THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-14-01. OPS CHECKED NORMAL.
